| Catalog Number |
3303-90152 |
| Medical Device Problem Codes |
Fracture (1260); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tip of an aleutian tlif ii straight inserter inner shaft fractured intra-operatively and remains in the patient.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
Additional Manufacturer Narrative
Additional data: h3.H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.